MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5990015
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the events as reported and not having the sample returned for evaluation, no conclusion can be made.There was no reported additional surgical intervention taken to locate the missing connector.Multiple attempts have been made to obtain additional information with no response from the contacts.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this production lot of (b)(4) released for distribution in may, 2018.Should additional information be provided, a supplemental emdr will be submitted.
 
Event or Problem Description
It was reported that on (b)(6) 2019 following an unspecified procedure using a bard ventralight st w/ echo 2 ps a count was taken and the echo ps was noted to be missing one of the seven (7) mesh to frame connecters.As reported a count of seven (7) was made prior to the procedure and at the end of the procedure they only accounted for six (6).There was no patient injury reported.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8286300
Report Number1213643-2019-00521
Device Sequence Number1991673
Product Code FTL
UDI-Device Identifier00801741130991
UDI-Public(01)00801741130991
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2019
Device Catalogue Number5990015
Device Lot NumberHUCR0309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1